# SDR ZZDA2011263

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ATTACH ANGLE HL329-5 HI-LOK FASTENER, STA 1152, LONG 1R, SHEARED.  ACCOMPLISHED HL329-5 HI-LOK FASTENER PLUGGED PER EA 17-53-03113IR.
